{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,13]],"date-time":"2026-10-13T01:40:29Z","timestamp":1791855629026,"version":"4.3.4"},"reference-count":14,"publisher":"Elsevier BV","issue":"10","license":[{"start":{"date-parts":[[2012,12,1]],"date-time":"2012-12-01T00:00:00Z","timestamp":1354320000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2012,12,1]],"date-time":"2012-12-01T00:00:00Z","timestamp":1354320000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2013,12,1]],"date-time":"2013-12-01T00:00:00Z","timestamp":1385856000000},"content-version":"vor","delay-in-days":365,"URL":"http:\/\/www.elsevier.com\/open-access\/userlicense\/1.0\/"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","seizure-journal.com","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Seizure"],"published-print":{"date-parts":[[2012,12]]},"DOI":"10.1016\/j.seizure.2012.09.005","type":"journal-article","created":{"date-parts":[[2012,10,1]],"date-time":"2012-10-01T17:02:02Z","timestamp":1349110922000},"page":"823-825","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":23,"title":["Stevens\u2013Johnson syndrome induced by levetiracetam"],"prefix":"10.1016","volume":"21","author":[{"given":"Li-Ping","family":"Zou","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Chang-Hong","family":"Ding","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Zhen-Jiang","family":"Song","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Xiao-Feng","family":"Li","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"December (24)","key":"10.1016\/j.seizure.2012.09.005_bib0005","doi-asserted-by":"crossref","first-page":"1600","DOI":"10.1056\/NEJM199512143332404","article-title":"Medication use and the risk of Stevens\u2013Johnson syndrome or toxic epidermal necrolysis","volume":"333","author":"Roujeau","year":"1995","journal-title":"New England Journal of Medicine"},{"issue":"7","key":"10.1016\/j.seizure.2012.09.005_bib0010","first-page":"S17","article-title":"Acute management of hypersensitivity reactions and seizures","volume":"39","author":"Griebel","year":"1998","journal-title":"Epilepsia"},{"issue":"18","key":"10.1016\/j.seizure.2012.09.005_bib0015","doi-asserted-by":"crossref","first-page":"1751","DOI":"10.1212\/01.wnl.0000268699.34614.d3","article-title":"Placebo-controlled study of levetiracetam in idiopathic generalized epilepsy","volume":"69","author":"Berkovic","year":"2007","journal-title":"Neurology"},{"issue":"20","key":"10.1016\/j.seizure.2012.09.005_bib0020","doi-asserted-by":"crossref","first-page":"1701","DOI":"10.1212\/01.wnl.0000261917.83337.db","article-title":"Comparison and predictors of rash associated with 15 antiepileptic drugs","volume":"68","author":"Arif","year":"2007","journal-title":"Neurology"},{"issue":"5","key":"10.1016\/j.seizure.2012.09.005_bib0025","doi-asserted-by":"crossref","first-page":"397","DOI":"10.1016\/j.trsl.2012.01.004","article-title":"Genetic and immune predictors for hypersensitivity syndrome to antiepileptic drugs","volume":"159","author":"Neuman","year":"2012","journal-title":"Translational Research"},{"issue":"4","key":"10.1016\/j.seizure.2012.09.005_bib0030","first-page":"203","article-title":"Severe cutaneous adverse reactions to drugs (SCAR): definitions, diagnostic criteria, genetic predisposition","volume":"27","author":"Roujeau","year":"2009","journal-title":"Dermatologica Sinica"},{"issue":"5","key":"10.1016\/j.seizure.2012.09.005_bib0035","doi-asserted-by":"crossref","first-page":"407","DOI":"10.1016\/j.seizure.2012.03.007","article-title":"Levetiracetam induced angioedema in a patient with previous anticonvulsant hypersensitivity reaction to phenytoin and lamotrigine","volume":"21","author":"Alkhotani","year":"2012","journal-title":"Seizure"},{"key":"10.1016\/j.seizure.2012.09.005_bib0040","doi-asserted-by":"crossref","first-page":"S17","DOI":"10.1111\/j.1528-1157.1998.tb01680.x","article-title":"Acute management of hypersensitivity reactions and seizures","volume":"39","author":"Griebel","year":"1998","journal-title":"Epilepsia"},{"issue":"1","key":"10.1016\/j.seizure.2012.09.005_bib0045","doi-asserted-by":"crossref","first-page":"27","DOI":"10.1055\/s-2002-33046","article-title":"Some common issues in the use of antiepileptic drugs","volume":"22","author":"Asconape","year":"2002","journal-title":"Seminars in Neurology"},{"issue":"9","key":"10.1016\/j.seizure.2012.09.005_bib0050","doi-asserted-by":"crossref","first-page":"562","DOI":"10.1016\/j.seizure.2010.09.003","article-title":"Cross-reactivity of skin rashes with current antiepileptic drugs in Chinese population","volume":"19","author":"Wang","year":"2010","journal-title":"Seizure"},{"issue":"19","key":"10.1016\/j.seizure.2012.09.005_bib0055","doi-asserted-by":"crossref","first-page":"1527","DOI":"10.1212\/01.wnl.0000334295.50403.4c","article-title":"Cross-sensitivity of skin rashes with antiepileptic drug use","volume":"71","author":"Hirsch","year":"2008","journal-title":"Neurology"},{"issue":"4","key":"10.1016\/j.seizure.2012.09.005_bib0060","first-page":"409","article-title":"Dose-related levetiracetam-induced reticulated drug eruption","volume":"9","author":"Beswick","year":"2010","journal-title":"Journal of Drugs in Dermatology"},{"issue":"7\u20138","key":"10.1016\/j.seizure.2012.09.005_bib0065","doi-asserted-by":"crossref","first-page":"e20","DOI":"10.1345\/aph.1R084","article-title":"LEV-induced drug reaction with eosinophilia and systemic symptoms syndrome","volume":"46","author":"G\u00f3mez-Zorrilla","year":"2012","journal-title":"Annals of Pharmacotherapy"},{"issue":"2","key":"10.1016\/j.seizure.2012.09.005_bib0070","doi-asserted-by":"crossref","first-page":"198","DOI":"10.1016\/S1665-2681(19)31663-1","article-title":"LEV-induced severe acute hepatitis in the DRESS syndrome (severe acute hepatitis in the DRESS syndrome: report of two cases)","volume":"9","author":"Lens","year":"2010","journal-title":"Annals of Hepatology"}],"container-title":["Seizure"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1059131112002427?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1059131112002427?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,21]],"date-time":"2025-10-21T01:41:30Z","timestamp":1761010890000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S1059131112002427"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2012,12]]},"references-count":14,"journal-issue":{"issue":"10","published-print":{"date-parts":[[2012,12]]}},"alternative-id":["S1059131112002427"],"URL":"https:\/\/doi.org\/10.1016\/j.seizure.2012.09.005","relation":{},"ISSN":["1059-1311"],"issn-type":[{"value":"1059-1311","type":"print"}],"subject":[],"published":{"date-parts":[[2012,12]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Stevens\u2013Johnson syndrome induced by levetiracetam","name":"articletitle","label":"Article Title"},{"value":"Seizure","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.seizure.2012.09.005","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2012 British Epilepsy Association. Published by Elsevier Ltd. All rights reserved.","name":"copyright","label":"Copyright"}]}}